# SDR UPS05844367

- Difficulty date: April 5, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37540231N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A PIT AT DOOR CUTOUT APPROX STA 335 HAS 1 EA CRACKED BACK UP FITTING.  REMOVED AND INSTALLED BACKUP FITTING AND SPLICES IAW SRM 53-02-00-05, AND 51-1-20D.
